# SDR DALA2025111008195

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Worn
- Location: Mlg Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FIXED FLANGED BUSHING OF FWD LUG ON LH KEEL BEAM MLG DOOR HING E FITTING FWD SIDE.  COMPLIED WITH ER/A 629573-14AD. (1295792).
